General Letters in Mathematics

Volume 6 - Issue 1 (4) | PP: 28 - 34 Language : English
DOI : https://doi.org/10.31559/glm2019.6.1.4
431
24

Application Of Aboodh Transform For Solving First Order Constant Coefficients Complex Equation

Mohamed Elarabi Benattia ,
Kacem Belghaba
Received Date Revised Date Accepted Date Publication Date
26/12/2018 23/2/2019 29/4/2019 9/6/2019
Abstract
In this work , we investigate the Aboodh transformation method to solve first order constant coefficients complex equations. This method provides an effective and efficient way of solving a wide range of linear operator equations.


How To Cite This Article
Benattia , M. E. & , K. B. (2019). Application Of Aboodh Transform For Solving First Order Constant Coefficients Complex Equation . General Letters in Mathematics, 6 (1), 28-34, 10.31559/glm2019.6.1.4

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.